Has any of you ladies ever been on this birth control pill? If so how was/is your experience with it? Did it really shorten your periods? And how was the blood flow? ie: heavy, light?
I have been reading alot about it, and I like the idea to only have a period for 3 days compared to my 2 week+ hell I have now.
I am still bleeding and cramping since April 15. I have a May 7th GYN appointment after work [that was the earliest I could get compared to May 23]
I do not have cysts, tumors, fibroids, PCOS, endometrious, polyps, or anything like that. My thyroid has been checked and its fine, my hormones are fine [except 1 is a tiny bit high]. I was giving Provera 10mg on April 18 to stop my bleeding, it seemed like it stopped on April 23...but I had sex on April 24 and then the bleeding started again and hasent stopped.
I took Loestrin - I had a TON of breakthrough bleeding.. which I never had on any type of birth control.. My periods, however, were light, no cramps, etc. I went OFF the pill because of the breakthrough bleeding.. and it stopped :)
I'm taking Loestrin24Fe right now, and I haf breakthrough bleeding for a couple days. And I was suppost to get my period on the 21st but still haven't. I think it's because one of my pills fell down the drain so I missed it. But then again I could be pregnant. But enough about me haha I think loestrin24Fe is a good BC to take.
I was on Loestrin 24Fe for 7 years. I had a great experience w/it. It was effective, and I suffered no side effects. My periods got really short. By the time I got off of it, my periods lasted one day.
Something about Loestrin and I did not go well together. I did not have weight gain or other issues, but my skin was a wreck. I switched to Levlite, and the greasy skin and breakouts went away within a week.
I was on this for 5 + years and it worked great as far as effectiveness, shorter periods and no mood swings. The problem I had was the weight gain and breakouts on my face. Just this past month I switched to Yasmin at the request of my dermatologist.
I haven't been taking loestrin long enough to experience all the side effects(hopefully there won't be anymore, lol) , but i have been experiencing some off and on spotting for about a week now. My doctor told me that it may take a couple of cycles the whole "short period" thing kicks in just depends on the person.
I've been on Loestrin for a month, and have had a little bit of breakthrough bleeding. In the past I've been on Lo-ovral, Alesse, and another strong one I don't remember the name of. Compared to those others, this one rules! The side effects are practically non-existent. Give it a try! :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.